Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 18, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 19, 2019, 7:17 PM CDT for 5 counties in Wisconsin. It was in force for 73 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 19, 2019, 7:17 PM CDT (00:17 UTC)
- Expired
- Jul 19, 2019, 8:30 PM CDT
- In force
- 73 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.25 in
- Wind
- 70.0 mph
Counties Langlade County, WI, Lincoln County, WI, Marathon County, WI, Portage County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 145 km from the middle of the area, began a volume at 00:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:47 PM CDT | TSTM WND GST 53 | 4 N Spencer, WI | |
| Jul 19, 7:56 PM CDT | TSTM WND DMG | Gleason, WI | TREE BRANCHES DOWN. |
| Jul 19, 8:00 PM CDT | TSTM WND DMG | 3 W Edgar, WI | WINDS ESTIMATED AT 65 MPH DESTROYED A 100 FOOT BY 60 FOOT WELL CONSTRUCTED POLE BARN THREE MILES NORTH OF HIGHWAY 29 ON HIGHWAY M. TIME ESTIMATED. |
| Jul 19, 8:04 PM CDT | TSTM WND DMG | Athens, WI | POWERLINES DOWN IN ATHENS. MUCH OF THE VILLAGE IS WITHOUT POWER. |
| Jul 19, 8:05 PM CDT | TSTM WND DMG | Marshfield, WI | SEVERAL TREES AND POWERLINES DOWN THROUGHOUT THE COUNTY. |
| Jul 19, 8:05 PM CDT | TSTM WND GST 54 | Marshfield, WI | |
| Jul 19, 8:10 PM CDT | TSTM WND DMG | Colby, WI | TREES DOWN IN COLBY |
| Jul 19, 8:25 PM CDT | TSTM WND GST 50 | Knowlton, WI | |
| Jul 19, 8:25 PM CDT | TORNADO | 5 S Mosinee, WI | TORNADO ON THE GROUND FOR AT LEAST 9 MILES SOUTH OF MOSINEE. DAMAGE TO HUNDREDS OF TREES. BARN DEMOLISHED, DAMAGE TO THE ROOFS OF SEVERAL BUILDINGS. TORNADO CROSSED I-39/51. RATING-EF1. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 19, 5:55 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.3 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2503 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1199 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.7
The text
As transmitted.
474
WUUS53 KGRB 200017
SVRGRB
WIC067-069-073-097-141-200130-
/O.NEW.KGRB.SV.W.0018.190720T0017Z-190720T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
717 PM CDT Fri Jul 19 2019
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Wood County in central Wisconsin...
Western Portage County in central Wisconsin...
Lincoln County in north central Wisconsin...
Marathon County in central Wisconsin...
Southwestern Langlade County in north central Wisconsin...
* Until 830 PM CDT.
* At 716 PM CDT, severe thunderstorms were located along a line
extending from near Prentice to 7 miles east of Jump River to 13
miles southeast of Sheldon to 6 miles southeast of Thorp to 9 miles
north of Fairchild, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Severe thunderstorms will be near...
Spencer and New Wood Wildlife Area around 745 PM CDT.
Marshfield and Abbotsford around 750 PM CDT.
Birch Trails Girl Scout Camp around 755 PM CDT.
Merrill and Council Grounds State Park around 800 PM CDT.
Dutch Corners around 805 PM CDT.
Pittsville around 810 PM CDT.
Wausau and Rib Mountain around 820 PM CDT.
Wisconsin Rapids and Mosinee around 825 PM CDT.
Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Ackley Wildlife Area,
Moon, Coddington, Blenker, Bavaria, Fenwood, Kellner and Deerbrook.
People at Lake Wazeecha should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across SEEK SHELTER NOW inside a sturdy structure and
stay away from windows!
&&
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9004
4549 9004 4532 8905 4484 8934 4467 8947
4439 8942 4424 8964 4425 9004 4437 9032
TIME...MOT...LOC 0016Z 297DEG 44KT 4551 9033 4533 9064 4516 9078 4488
9072 4473 9095
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
RDM3 follow-up statements
927
WWUS53 KGRB 200043
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
743 PM CDT Fri Jul 19 2019
WIC067-069-073-097-141-200130-
/O.CON.KGRB.SV.W.0018.000000T0000Z-190720T0130Z/
Wood WI-Portage WI-Lincoln WI-Marathon WI-Langlade WI-
743 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN WOOD...WESTERN PORTAGE...LINCOLN...MARATHON AND
SOUTHWESTERN LANGLADE COUNTIES...
At 741 PM CDT, severe thunderstorms were located along a line
extending from near Tomahawk to 6 miles southeast of Rib Lake to near
Dorchester to near Spencer to near Neillsville, moving east at 60
mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
These severe storms will be near... Abottsford around 750 PM
Marshfield and New Wood Wildlife Area around 750 PM CDT.
Merrill and Council Grounds State Park around 800 PM CDT.
Pittsville around 805 PM CDT.
Wausau, Rib Mountain and Dutch Corners around 810 PM CDT.
Weston and Veterans Memorial County Park around 815 PM CDT.
Stevens Point and Wisconsin Rapids around 820 PM CDT.
Lake Wazeecha around 825 PM CDT.
Antigo and Whiting around 830 PM CDT.
Other locations impacted by these severe thunderstorms include North
Wood County Park, Big Eau Pleine County Park, Ackley Wildlife Area,
Moon, Coddington, Blenker, Bavaria, Fenwood, Deerbrook and Powers
Bluff County Park.
People at Lake Wazeecha should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage across. SEEK SHELTER NOW inside a sturdy structure and
stay away from windows.
&&
LAT...LON 4430 8955 4449 9032 4503 9031 4504 9020
4512 9020 4512 9004 4536 9004 4546 8989
4532 8905 4484 8934 4467 8947 4439 8942
TIME...MOT...LOC 0041Z 284DEG 54KT 4545 8983 4524 9014 4506 9030 4478
9032 4463 9059
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
RDM769
WWUS53 KGRB 200059
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
759 PM CDT Fri Jul 19 2019
WIC067-069-073-097-141-200130-
/O.CON.KGRB.SV.W.0018.000000T0000Z-190720T0130Z/
Wood WI-Portage WI-Lincoln WI-Marathon WI-Langlade WI-
759 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR NORTHERN WOOD...WESTERN PORTAGE...SOUTHERN LINCOLN...MARATHON AND
SOUTHWESTERN LANGLADE COUNTIES...
At 759 PM CDT, severe thunderstorms were located along a line
extending from 7 miles north of Dutch Corners to 7 miles southwest of
Council Grounds State Park to 13 miles east of Abbotsford to near
Marshfield to 9 miles east of Shortville, moving southeast at 50 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Antigo, Marshfield, Weston,
Merrill, Rib Mountain, Mosinee and Whiting.
People at Lake Wazeecha should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4443 8943 4432 8962 4449 9032 4469 9032
4473 9023 4502 9022 4512 9012 4512 9004
4520 9004 4541 8962 4538 8938 4529 8907
4484 8934 4467 8947
TIME...MOT...LOC 0059Z 297DEG 44KT 4535 8956 4514 8987 4496 9003 4468
9005 4453 9032
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
RDM404
WWUS53 KGRB 200114
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
814 PM CDT Fri Jul 19 2019
WIC067-069-073-097-141-200130-
/O.CON.KGRB.SV.W.0018.000000T0000Z-190720T0130Z/
Wood WI-Portage WI-Lincoln WI-Marathon WI-Langlade WI-
814 PM CDT Fri Jul 19 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR CENTRAL WOOD...WESTERN PORTAGE...SOUTHEASTERN LINCOLN...MARATHON
AND SOUTHWESTERN LANGLADE COUNTIES...
At 814 PM CDT, severe thunderstorms were located along a line
extending from near Veterans Memorial County Park to 10 miles
southeast of Dutch Corners to 8 miles south of Council Grounds State
Park to 8 miles northwest of Mosinee to 9 miles east of Marshfield to
8 miles northwest of Pittsville, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Wausau, Stevens Point, Wisconsin Rapids, Antigo, Marshfield, Weston,
Merrill, Rib Mountain, Mosinee and Whiting.
People at Lake Wazeecha should seek safe shelter immediately!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4443 8943 4432 8962 4449 9032 4463 9018
4470 9005 4496 8998 4503 8999 4510 8999
4517 8987 4527 8956 4531 8938 4529 8907
4484 8934 4467 8947
TIME...MOT...LOC 0114Z 298DEG 32KT 4528 8912 4511 8944 4506 8974 4485
8985 4466 8996 4454 9026
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 6:41 PM CDT, 36 minutes earlier.
Area forecast discussion, Jul 19, 6:41 PM CDT, 36 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 641 PM CDT Fri Jul 19 2019 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Saturday Issued at 352 PM CDT Fri Jul 19 2019 Main focus is on potential for significant severe weather this evening. Latest surface observations as of 20 UTC indicated surface warm front making slow progress northward ahead of developing surface wave currently over southwest Minnesota. Warm front stretched from near Sheboygan to near Stevene Point to LaCrosse. Warm front has been a bit slower moving northward than previously forecast. Meanwhiile, upstream convection has rapidly developed near and just northeast of surface low pressure system. Discrete SC structures and small line segments already taking shape southwest of DLH to near Alexandria Minnesota. Convection already starting to enter far northwest Wisconsin northwest of Hayward. Appears active convection will start to impact the far northwest portion of the forercast area by 22-23 UTC which is a little sooner than previous CAM forecasts. CAMS,particularly the HRRR, have been very consistent in convection growing upscale to impressive QLCS and tracking it across the northcentral portion of the forecast area. However latest few HRRR runs have been a bit further south with the deep convection which seems to fit the latest radar and satellite observations. Deep layer shear over the northern half of the forecast area is impressive especially given the degree of instablity currently situated over the southern half of Minnesota and over the southwest half of Wisconsin. MLCAPES are well over 4000 J/kg in this area and the instablity continues to move slowly northward ahead of the approaching low pressure system. The combination of 0-6 km shear greater than 40-45 kts and instablity certainly favors initially discrete SC storms over central Minnesota into northwest Wisconsin capable of very large hail, significant damaging winds and perhaps a few tornadoes. There is some uncertainty as to how quickly the convection can grow upscale into large bowing line segment before impacting northcentral Wisconsin. Another complicating factor is that the airmass over far northern Wisconsin is still not as unstable as surface Tds are still only in the mid-upper 50s. Thus, the greatest severe weather threat may end up shifting a little further south. Given the amount of 0-3 km shear, possibity of embedded weak tornadoes within organized QLCS is also possible especially over northcentral part of the forecast area. ST forecast guidance has been pretty consistent on moving convective activity east of the area around midnight. Saturday, still somewhat uncertain for severe potential. Surface boundary will likely extend somewhere over the central portion of the forecast area. Models suggest another weak impulse make interact with that boundary during the afterenoon hours which may kick off additional convection. At this time, a slight risk for the southern portion still seems warranted but will need to see how overnight convection plays out as atmosphere may be pretty worked over. Certainly will be noticably cooler for Saturday with clouds and northerly winds especially north of I29. .LONG TERM...Saturday Night Through Friday Issued at 352 PM CDT Fri Jul 19 2019 The main highlights from this forecast period are the precip trends for Saturday night into Sunday and the upper-level pattern change that will bring drier conditions and near seasonal temperatures to the area. Saturday night into Sunday...A nearly stationary frontal boundary will propagate south over Wisconsin on Saturday. By Saturday evening, a surface high pressure system will be moving into the Upper Mississippi Valley helping to push the slow frontal boundary south out of the forecast area. Model guidance indicates the main axis of showers and storms will ride along this front, with less significant precipitation trailing behind it. The possibility for storms over the forecast area late Saturday evening and night will be on the decrease, as instability and lapse rates decrease across the forecast area as the front moves south. It is possible for some of the trailing precipitation to stick around across central and east-central Wisconsin into Sunday morning. Rest of the extended...The upper-level pattern will begin to change on Sunday evening over the Upper Mississippi Valley to a northwest mean flow. At the same time, a strong ridge of high pressure over the Northern Plains will continue to build. The northwest flow aloft and a surface high pressure moving into the Northern Plains from Canada will keep the forecast area dry through the rest of the extended. There are some hints of a shortwave impacting the area on Wednesday that could bring the next chance for showers and storms, however, much uncertainty remains with this feature. Will continue to monitor. && .AVIATION...for 00Z TAF Issuance Issued at 641 PM CDT Fri Jul 19 2019 A mesoscale convective system is currently developing across northwest Wisconsin and is forecast to dive southeast through all of the TAF sites during the evening hours. This complex is expected to bring mainly high winds and heavy rain, however isolated tornadoes and large hail are also possible. The complex is expected to reach RHI around 00Z, AUW/CWA just after 01Z, KGRB/KATW/KOSH just after 03Z and KMTW after 04Z. Shower and thunderstorm activity is expected to end during the overnight with relatively benign conditions through the morning hours on Saturday. Showers and thunderstorms are again possible on Saturday, mainly across central and east-central Wisconsin. However there is quite a bit of model uncertainty with some models keeping the activity south of the TAF sites. Therefore will leave out of the current set of TAFs. .KOSH...Southerly winds less than 10 knots this evening. Medium confidence in TSRA impacting KOSH between 03-06Z this evening. These thunderstorms could be strong to severe as they hit the airport with damaging winds and heavy rain. Isolated tornadoes and large hail are also possible. Introduced a prevailing group for TSRA with northwest wind potential of 30 knots impacting the terminal. Most favorable timing for thunderstorm activity Saturday afternoon is between 17-23Z Saturday if it occurs. Windshifts of interest include...potential for abrupt wind shift to northwest due to thunderstorm winds at around 03Z. Low confidence in wind direction post thunderstorm activity tonight, current forecast keeps winds southwest. && .GRB WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 7 PM CDT this evening for WIZ013-020-021-030- 031-035>040-045-048>050-073-074. && SHORT TERM.....ESB LONG TERM......Hykin AVIATION.......Kurimski
Hazardous weather outlook, Jul 19, 3:16 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook National Weather Service Green Bay WI 316 PM CDT Fri Jul 19 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-202030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 316 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight A significant severe weather outbreak appears increasingly likely over parts of central, northcentral and northeast Wisconsin this evening. The primary severe weather threat will be damaging straight lines winds and large hail. A tornado or two is also possible, especially earlier in the evening over northcentral Wisconsin. As the evening progresses the threat will likely transition to damaging straight lines winds. Localized wind gusts to 70 mph are possible this evening especially north of highway 29. .DAYS TWO THROUGH SEVEN...Saturday through Thursday The chance of thunderstorms will continue at times on Saturday and Saturday night. It is possible that a severe thunderstorm threat could develop at some point, though determining exactly when is uncertain. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed tonight. LMZ521-522-541>543-202030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 316 PM CDT Fri Jul 19 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight There is a chance of severe storms which could produce damaging winds and large hail tonight. Boaters should be alert for rapidly changing weather conditions. .DAYS TWO THROUGH SEVEN...Saturday through Thursday There is a chance of thunderstorms at times on Saturday and Saturday night that may pose a hazard for boaters. Periods of dense marine fog are also possible. ESB/Hykin
In the hours before
Special weather statement, Jul 19, 5:18 PM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Green Bay WI
518 PM CDT Fri Jul 19 2019
WIZ010-018-192345-
Oneida WI-Lincoln WI-
518 PM CDT Fri Jul 19 2019
...SEVERE THUNDERSTORMS HEADED TOWARD LINCOLN AND SOUTHWEST ONEIDA
COUNTIES...
At 514 PM CDT, Doppler radar was tracking a severe thunderstorm near
Winter, or 16 miles southeast of Chippewa Flowage East, moving east-
southeast at 50 mph.
Large hail and damaging winds will be likely with this storm as it
arrives in southwest Oneida and northwest Lincoln counties around
610 PM CDT.
Locations impacted include...
Rhinelander, Merrill, Tomahawk, Harrison, Woodboro, Gilbert, Council
Grounds State Park, Tripoli, Dutch Corners and Birch Trails Girl
Scout Camp.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm will likely be severe as it arrives, so be certain to
monitor local radio stations and available television stations for
additional information and warnings from the National Weather
Service.
&&
LAT...LON 4575 9004 4558 8933 4547 8937 4547 8943
4534 8942 4514 8950 4512 9005
TIME...MOT...LOC 2214Z 285DEG 43KT 4573 9097
KieckbuschSpecial weather statement, Jul 19, 6:47 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
647 PM CDT Fri Jul 19 2019
WIZ018-030-035-036-200030-
Wood WI-Marathon WI-Portage WI-Lincoln WI-
647 PM CDT Fri Jul 19 2019
...SEVERE THUNDERSTORMS ARRIVING IN NORTHWEST WOOD...SOUTHWEST
LINCOLN AND WESTERN MARATHON COUNTIES BY AROPUND 730 PM CDT...
At 643 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sheldon to 6 miles east of Cornell to near
Chippewa Falls. Movement was east at 50 mph.
Damaging winds and large hail will be likely with these storms.
Locations impacted include...
Wausau, Marshfield, Weston, Merrill, Rib Mountain, Mosinee,
Abbotsford, Spencer, Council Grounds State Park and Rothschild.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and north central Wisconsin.
LAT...LON 4503 9031 4504 9020 4512 9020 4512 9005
4530 9005 4518 8942 4512 8942 4512 8930
4475 8946 4448 8996 4458 9032
TIME...MOT...LOC 2343Z 288DEG 41KT 4539 9092 4514 9103 4495 9136
KieckbuschThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 7:25 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oneida | 65 min |
| Jul 19, 7:50 PM CDT | Flash Flood Warning | GRB | Oneida | 115 min |
| Jul 19, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Marinette, Menominee and 3 more | 63 min |
| Jul 19, 8:20 PM CDT | Special Marine Warning | GRB | 115 min | |
| Jul 19, 8:23 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Portage, Shawano, Waupaca, Wood | 52 min |
| Jul 19, 8:26 PM CDT | Tornado Warning | GRB | Marathon, Portage, Shawano, Waupaca | 34 min |
| Jul 19, 8:57 PM CDT | Tornado Warning | GRB | Outagamie, Shawano, Waupaca | 33 min |
| Jul 19, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Door, Kewaunee, Marinette, Oconto, Shawano | 67 min |
| Jul 19, 9:10 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Outagamie, Portage, Shawano and 4 more | 50 min |
| Jul 19, 9:31 PM CDT | Areal Flood Advisory | GRB | Portage, Waupaca, Wood | 111 min |
| Jul 19, 9:40 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Waushara and 1 more | 50 min |
| Jul 19, 9:44 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie | 101 min |
| Jul 19, 10:09 PM CDT | Special Marine Warning | GRB | 111 min | |
| Jul 19, 10:17 PM CDT | Severe Thunderstorm Warning | GRB | Door | 43 min |
| Jul 19, 10:25 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Waushara, Winnebago | 2 hr |
| Jul 19, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Manitowoc, Winnebago | 43 min |
| Jul 19, 10:56 PM CDT | Special Weather Statement | GRB | Winnebago | 34 min |
| Jul 20, 8:00 AM CDT | Flash Flood Watch | GRB | Brown, Calumet, Kewaunee, Manitowoc, Marathon, Outagamie and 6 more | 7 hr |
| Jul 20, 8:57 AM CDT | Special Weather Statement | GRB | Kewaunee | 33 min |
| Jul 20, 9:51 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 54 min |
| Jul 20, 9:53 AM CDT | Flash Flood Warning | GRB | Marathon, Portage, Shawano, Waupaca, Waushara, Wood | 5 hr |
| Jul 20, 10:34 AM CDT | Severe Thunderstorm Warning | GRB | Marathon, Menominee, Outagamie, Portage, Shawano, Waupaca and 3 more | 56 min |
| Jul 20, 10:44 AM CDT | Special Marine Warning | GRB | 2 hr | |
| Jul 20, 10:46 AM CDT | Tornado Warning | GRB | Portage, Waupaca | 29 min |
| Jul 20, 10:48 AM CDT | Flash Flood Warning | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Menominee and 6 more | 4 hr |
| Jul 20, 11:03 AM CDT | Tornado Warning | GRB | Outagamie, Waupaca | 27 min |
| Jul 20, 11:21 AM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc, Outagamie, Shawano and 3 more | 54 min |
| Jul 20, 11:22 AM CDT | Tornado Warning | GRB | Brown, Outagamie | 38 min |
| Jul 20, 11:35 AM CDT | Severe Thunderstorm Warning | GRB | Menominee, Oconto, Shawano | 40 min |
| Jul 20, 11:47 AM CDT | Tornado Warning | GRB | Brown, Kewaunee, Manitowoc | 43 min |
| Jul 20, 11:58 AM CDT | Severe Thunderstorm Warning | GRB | Door | 62 min |
| Jul 20, 12:14 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Kewaunee, Manitowoc | 31 min |
| Jul 20, 12:42 PM CDT | Special Marine Warning | GRB | 56 min | |
| Jul 20, 12:55 PM CDT | Severe Thunderstorm Warning | GRB | Door | 24 min |
| Jul 20, 1:25 PM CDT | Special Weather Statement | GRB | Portage, Shawano, Waupaca, Waushara | 65 min |
| Jul 20, 2:04 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Menominee, Oconto, Outagamie, Shawano and 3 more | 56 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.